Trileptal night sweats

Common Questions and Answers about Trileptal night sweats

trileptal

I have been having terrible night sweats for 4 months. I can't tie that date to having started any new medications. I have tried to research all the medications I am on and to date have not figured out which one is causing the night sweats. Do you have any ideas for additional resources where I might be able to find an answer? Or do you know if any of these medications cause night sweats? Will they eventually go away or is there any treatment?
When I talked to my psy doc, he agreed it was my Effexor, in fact it was well known that Effexor can cause night sweats but my doc didn't warn me about that. Anyway, the sweats went away as soon as I dropped my dose. I hope you find the cause of your nightmares and sweats to be something simple. It's always scary when new and bizarre issues pop up. Let us know what you find out.
my doctor switched my meds she took me off ativan and lexapro and put me of seroquil and trileptal. i am in sweats all night i have a major headache i am so tired...
Lamictal works wonderfully to stabilize my moods, and is, to my understanding, very commonly used for mood disorders. My psych has had me on it for years, and works in colaboration with my neuro so that I get double work out of it as it also works as a migraine medication. I take 150mg tabs 2x/day. Any time we try to drop back on my dose, I immediately get more unstable and we have to quickly up the dose again.
I had a rare disease in 1997 that first surfaced with the lymph nodes being enlarged, and not responding to antibiotics. I had night sweats and severe fatigue for a couple of years; a very difficult time for me ~ so my heart goes out to you! It does sound like you may want to avoid sugars or simple carbohydrates; at least if you have them, try to always eat foods high in protein at the same time so your blood sugar levels aren't all over the board, up and down.
I think I might have a kidney infection- ongoing worsening flank / ab pain, night sweats and feel just kind of blah with a lot of dificulty actually going. Will see if the neuro sent him a letter, (the neruo who told me he sees many people with symptoms who never find answers and if I ever find out what's wrong let him know) The same neuro who questioned the urologist diagnose of bladder retention in the first place. My spine MRI is scheduled for July 28.
I found that my side effects appeared at about 4 hours, so I try to take about 2 hours before bed. Then when I wake up in the night to pee (the hydration) I take the Tylenol again. Can you take Aleve or ibuprofen? If so, they would be more effective because the have anti-inflammatory effects and the reaction to the Avonex is because of inflammatory chemicals. I can't take them because I am allergic to them all. For me the effects pretty much lasted about a day.
I tapered down then tapered over to the hydros, which I used for about two weeks after quitting the Tramadol, to buffer the worst of the chills/sweats/restless legs and insomnia. Quitting, though it took a full month to really get through, really wasn't bad at any one given point in time. The worst was the insomnia. But Tramadol does not cause the same experience with use or withdrawal in all people, it is my understanding, as it is the metabolites of the drug that create its effects.
25 mg per day, sometimes only 1/2 of that. I am afraid to take it now. One night I had horrible seizure like activity, though I would die and was shaking something awful. It is now hard to work. I can't stop thinking about it and feel fearful. I know this is anxiety but just do not know how to stop it. I am in to organic eating and vitamins and herbs. Live healthy, run and exercise. This is jut really makikng it difficult. I am now 50 and this all started when I went through menopause.
I do have to get off the valium, but I only took that 'cause the Docs said it would be best for my back spasms, benzos aren't fun for me, but I still want off. I take 10mgs every night and have been waiting to be opiate free before tapering off the valium. If anyone has valium tapering advice, I'd LOVE to hear it. It is a miracle that I'm clean from opiates with virtually NO withdrawal symptoms. I was taking 200mgs of oxy a day.
I've heard taking effexor in the non controlled realease form (not xr) can help combat the night sweats. I had one of my primary care docs put me on hytrin, a blood pressure medication to try and counter the effects of the effexor that were causing my night sweats. any thoughts or advice would be greatly appreciated.
Getting some sleep was wonderful. I took one last night when I went to bed.. Slept all night with no night sweats or any thing else.. I have not taken any today.. Cleaned, did the washing felt really good.. It is 6:4:45 I am starting to sweat real bad and have a horrible headache.. Can be thankful for the little time I had.. You said copy and paste these post some place else.. not sure where, since I am a new comer.. Thanks again for careing.. that is a great help !!!
I thought about taking more pills to take away the horrible feeling of withdrawal. The vomiting, the night sweats, the jittery legs, the nervy/anxious/panicky feeling. The NO motivation to do anything is the worst! Then this week I found this forum and read everyones experiences and I realize, that I am addicted. Can we really fight this on our own? I sit here and read and think and hope that this is something that can be overcome, something that my children do not inherit.
My psy. dr. had me on trileptal and neurontin in the detox unit. I was already on neurontin at a little smaller dose before then for my pain. I have been researching the medicines and am now concerned that I will also have trouble getting off of these. I don't know if it is "time" to wean off or if I should wait a little longer. I feel "fuzzy", but the anxiety HAS gotten better since last week. Any advice would be nice.
Hopefully, everything will still bounce back. The worst part was the fidgetyness for about 10 days, not being able to sleep, night sweats, and restless leg syndrome. Now the symptoms are gone, but I have gained 8-10 pounds. I loved the appetite suppressant effect of tramadol, as well as being able to get so much done with such a positive attitude. Now I am just trying to find a way to suppress appetite and stay motivated during the day.
I have had 2 VERY intense dreams each night. The first night it woke me and I was able to go back to sleep. Well, last night I had a continuance of the first nights dream and it woke me at 2:30 am and I had a tremendous amount of Rage in me. I was not able to go back to sleep the entire night. The dream involved my wife having an affair. I absolutely do not suspect that she is.
we try almost everything with the exception of the Valproic acid, the Keppra, Tegretol and Trileptal. I'm now only on 8 mg of Rivotril daily and it's not working anymore on me. The PDoc and the Neurologist think that I developp resistant Gaba-a receptors and that benzo meds will never be helpfull for me anymore... Anyway, now i'm dealing with chronic anxiety with many symptoms who last all day long.
She has occasional sweats at night as well, where her hair is very wet. I am very worried. My naturopathic doctor seems to think it has something to do with her pituatary gland being taxed from growth spurts and gave me some pills. I wonder if he is right, it seems like everyone on here child ages in the 12month -2 or so age where growth spurts at there greatest???
I'm down to 1/4 of 1 pill every 30 or so hours and I tried to skip my pill last night. I couldn't sleep, have sweats and body tremors. I thought it would go away but after watching an episode of INTERVENTION on A&E Network, I realized my symptoms were w/d just the same. So I'm back to tapering by stretching the time between 1/4 pills. The Pain Management Dr told me to just stop taking them when I was taking 1 full pill a day but it is still difficult. I don't crave it or even like it.
I take 100 mg/ day, 50mg in the morning, 50mg at night, but i try to take the night ones during dinner because if I take them too late, maybe past 8pm, I wont be able to sleep well.
I just started taking Topamax 4 days ago for migraines, 25 mg once a day, then I'll start another 25 mg in 3 days, I read alot about it being used for weight loss but I'm starving. I laid in bed all night last night with a burning hunger. About an hour after I eat I want to eat again. Has anyone else experienced this? I don't want to gain weight but at this rate I will. It also says it caused drowsiness - I couldn't sleep at all.
I probably get them once every month or two and it usually happens at night right before I’m trying to go to sleep while lying in bed. I’m trying to switch over from Topamax to Inderal because I think the Topamax has definitely increased these and I don’t like them. The last one I had made me sort of paranoid… and I am NOT a paranoid type of person at all. Of course I told myself I was being stupid and just calm down and go relax and I was fine, but they seem to be getting worse.
joint pain (about 7 years) back pain (since early 20's) IBS (since 25 years old) chest pain/rib pain that wraps around to back/ upper right belly pain muscle pain in arms and legs with twitching---pinching feeling once in a while in arms numbness in hands, legs and feet fatigue headaches/ringing in ears sleeping problems/night sweats (about 2 or 3 years) shaking or vibrating at night or napping (about 2 years) vibration on bottom of foot blue flashing light in right eye with eye and
Within an hour I had a hot foot with numb toes. I had a burning pain in my calf all night and felt terrible the next day. I have found that I am not so much off balance since I stopped them and am not as weak. Can you give me an idea as to what you eat and how to detoxify myself.
MedHelp Health Answers